# SDR ZW0A0303004

- Difficulty date: March 6, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 9,946 hours, 5,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT STA 181 ABOVE LONGERON 20R WAS DENTED.  REPAIRED PER ARA 18469.  CHECK-C 1-22-03 STL.
